| Model Number |
1550275-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery with high levels of circumferential calcification.The 2.75x18 mm xience sierra stent delivery system (sds) was advanced but could not reach the lesion due to the anatomy.When removing the sds there was resistance noted with the anatomy and the proximal end of the stent became flared.Once the sds was removed, a cutting balloon was used and the lesion was dilated with 2 non-compliant balloons.Then two xience sierra stents were able to be successfully implanted.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.